RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 60–61 (Mi iimi26)

On the question of extended convexity of Green operator

G. G. Islamov

Udmurt State University, Izhevsk

Abstract: We prove a theorem on inheritance of extended convexity by Green operator under linear perturbations.

Keywords: Green operator, extended convexity.

UDC: 517.929

MSC: 34K10, 34K06

Received: 01.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025